# SDR DU4R2009362

- Difficulty date: May 31, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 193034 NR 43687 - DURING SCHEDULED INSPECTION, FOUND C-1 CARGO DOOR EXTERNAL SKIN LOWER FWD AND AFT AREA HAS WEAR (CHAFE).
